# SDR UPS99830378

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT ENTRY DOOR AFT JAM WEB HAS A RIVNUT PULLED THROUGH AND IS CRACKED AT FS 1660 AND LONGERON 15L.  CUT OUT DAMAGED AREA AND REPAIRED THE WEB IAW SRM 53-2-0.
